MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021 (b)(6) with the provider's office called about case (b)(4) and says that the patient was having an allergic reaction to the aligners.The patient did not progress past step 1 aligner when the reaction was noticed.The provider services specialist was informed that the aligners made the patient's hands red, her throat became itchy and irritable, and her lips started swelling.The provider services specialist was informed that the aligner caused the patient to have an asthma attack.(b)(6) with the provider's office stated the patient had to go to the pulmonary doctor regarding the event.The provider services specialist was informed that the patient has many allergies, but (b)(6) with the provider's office was not sure if plastic was one of them.Per (b)(6), the provider and the customer only rinse the aligners with water.
 
Additional Manufacturer Narrative
Clearcorrect findings: based on the description of the patient's reaction, the customer is stating that the patient has had an allergic reaction but is not sure if the patient has been assessed allergies to plastic.Review of the production process shows no changes that could induce new substances that may contribute to allergic reactions.Customer was informed to have the patient discontinue treatment.The case has been cancelled as on (b)(6) 2021.As of november 24, 2021, no additional information has been provided from the customer.A request to return the product has been sent to the customer.Clinical evaluation: from the information provided, it appears that the patient is hyper-allergenic but does not indicate if the patient has had allergic reactions to plastic in the past.It is also remarkable that the patient's hands, throat and lips were affected.It is unclear whether the symptoms were due to the aligners or other etiology that was coincident with aligner wear.The patient was referred to a physician for evaluation and advised to discontinue aligner wear.As such, there is no further medical risk to the patient.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
8883313323
MDR Report Key13019112
Report Number3007130440-2021-00006
Device Sequence Number4803709
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$5230946486844/16D20211004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2023
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number2748646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale